Almost cosympletic statistical manifolds

Erken I. K., MURATHAN C., Yazla A.

QUAESTIONES MATHEMATICAE, vol.43, no.2, pp.265-282, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.2989/16073606.2019.1576069
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.265-282
  • Keywords: Primary, Secondary, Almost contact manifold, statistical manifold, conjugate connection Kaehler statistical manifold, Sasakian statistical manifold, Kenmotsu statistical manifold
  • Bursa Uludag University Affiliated: Yes


This paper is a study of almost contact statistical manifolds. Especially this study is focused on almost cosymplectic statistical manifolds. We obtained basic properties of such manifolds. A characterization theorem and a corollary for the almost cosymplectic statistical manifold with Kaehler leaves are proved. We also study curvature properties of an almost cosymplectic statistical manifold. Moreover, examples are constructed.